# SDR AALA2018082109049

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 59,163 hours, 22,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY LIGHT LENS WAS BROKEN.  MAINTENANCE REPLACED  EMERGENCY LIGHT LENS IAW AMM 33-51-16, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
